UNIGE document Scientific Article
previous document  unige:6291  next document
add to browser collection
Title

Optimized Schwarz Methods without Overlap for the Helmholtz Equation

Authors
Magoules, Frédéric
Nataf, F.
Published in SIAM Journal on Scientific Computing. 2002, vol. 24, no. 1, p. 38-60
Identifiers
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, MAGOULES, Frédéric, NATAF, F. Optimized Schwarz Methods without Overlap for the Helmholtz Equation. In: SIAM Journal on Scientific Computing, 2002, vol. 24, n° 1, p. 38-60. https://archive-ouverte.unige.ch/unige:6291

150 hits

849 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :